# SDR ASAA12511268

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 11,675 hours, 3,527 cycles
- System (JASC): 2612 · Fire Detection
- Part: Lug
- Part number: 322341
- Condition: Broken
- Location: Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON PREFLIGHT FOUND FIRE DETECTION LOOP B INOP ON NR 2 ENGINE.  DUPLICATED FAULT HARD FAIL NR 2 ENG B LOOP FIRE LOOP.  M279 ENG/APU FIRE OVHT DET CONTROL MODULE BITE SHOWS OPEN CKT/BAD DETECTOR (3 RED LIGHTS).  CHECKED ALL 4 DETECTORS RESISTANCES ALL CHECKED GOOD.  FOUND HARNESS (MW0316) RESISTANCE BETWEEN UPPR FAN DET (M1757) & LWR FAN DET (M1758) READ 2K OHMS.  FURTHER TROUBLESHOOTING FOUND BROKEN TERMINAL LUG AT UPPR FAN B LOOP DET (M1757) RE-TERMINATED LUG.  NR 2 ENGINE B LOOP FIRE DET OPS CHECK NORMAL REF AMM TASK 26 11 00.
